# SDR 2005UALA00717

- Difficulty date: July 21, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 20,207 hours, 5,705 cycles
- Engine: Pwa PW4052
- System (JASC): 3233 · Landing Gear Actuator
- Part: Piston Rod
- Part number: 273T41182
- Condition: Cracked
- Location: Nlg Actuator
- Part time: 20,207 hours, 5,705 cycles
- Component: Actuator
- Component part number: 273T41124
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PISTON IN THE NOSE LANDING GEAR RETRACT ACTUATOR.  ON WALKAROUND FOUND NOSE LANDING GEAR ACTAUTOR ROD NEAR ROD END CRACKED.  CONFIRMED WITH EDDY CURRENT.  REPLACED NOSE GEAR ACTUATOR PER MM 32-34-01.  HYDRAULIC QUANTITY WAS OK.
